MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-B2-26-100U
Medical Device Problem Codes Detachment of Device or Device Component (2907); Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Clinical Endoleak (4843)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"suspected type 3b endoleak: on (b)(6) 2025, the treo main bifurcated stent-graft was successfully implanted.However, a final angiogram revealed endoleaks, which did not appear to be type 1a, 1b, or type 4.Additional balloon modeling was applied, but angiography still showed the endoleaks persisted.Suspecting a type 2 endoleak due to blood flow from the right iia, balloon modeling was applied to the right cia.Angiography was then performed using a pigtail angiographic catheter from within the stent-graft, yet entry of contrast media into the aneurysm was still observed.When selective angiography was performed using the angiographic catheter from inside the stent-graft to the area with dense contrast within the aneurysm, contrast medium was observed entering the aneurysm as if blowing out from the stent-graft, raising suspicion of a type 3b endoleak.To treat the suspected type 3b endoleak, a 28 mm excluder cuff stent-graft was placed within the main bifurcated stent-graft.Re-angiography revealed that the endoleak had not resolved.As no other devices were available for further intervention, the procedure was terminated.Further treatment options will be considered after follow-up ct scan at a later date.The physician requested to confirm whether similar type 3b endoleaks had occurred in this lot.Operation type: evar blood loss: unknown.No image available due to hospital policy.No pre-case plan available due to hospital policy.Additional information will be obtained upon request.Ancillary devices used: treo leg extension stent-graft: at-l1515100, lot# 2502030228 gore excluder leg: plc121400j gore excluder cuff: pla280300j ((b)(4))." patient outcome: "it is unknown whether there was any harm to the patient's health.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key23463357
Report Number2247858-2025-00260
Device Sequence Number9028285
Product Code MIH
UDI-Device Identifier00843576152434
UDI-Public00843576152434
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number28-B2-26-100U
Device Lot Number2502110033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown